# SDR ASOA2013080108823

- Difficulty date: July 29, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 17,229 hours, 16,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOWSTRIP ROWS 8 THROUGH 14 INSTALLED INCORRECTLY.  REMOVED AND INSTALLED GLOWSTRIP CORRECTLY IAW AMM 33-51-01.
